MathSciNet Relay Station
MathSciNet bibliographic data
MR108570 (21 #7286) 28.00
Kelley, J. L. Measures on Boolean algebras. Pacific J. Math. 9 1959 1165–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement